# SDR CALA2022100302635

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 50,142 hours, 18,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: R Wing Te Ob Fla
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING INBD MAIN T/EDGE FLAP OUTBD END LOWER SEAL COMPLETELY MISSING (WHERE INBD & OUTBD FLAPS MEET) -- SEE PHOTO,S PHOTO,S ADDED UNABLE TO DEFER -- LOWER SEAL MUST BE INSTALLED PER CDL CARD 575380 ITEM 57BU REPLACED R/H INBOARD FLAP SEAL REF AMM 27-51-11
